# SDR DALA1306476801

- Difficulty date: July 13, 2009
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 40,912 hours, 14,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Cargo Cutout
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE C-2, DOOR OPENING LOWER AFT CORNER SKIN DENTED.  REPAIR IAW ERA 475920-14.
